# SDR AALA202002249003

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 75,556 hours, 9,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPAS BATTERY TEST INDICATOR LIGHT DOES NOT COME ON AT DOOR 2R. MAINTENANCE REPLACED BACKUP BATTERY PER AMM 52-11-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-20-700-803-002.
